# SDR AWHA20141104001

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N969FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0092
- Aircraft time: 11,284 hours, 13,234 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,373 hours, 4,048 cycles
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: C6680501108
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF FLUCTUATING QTY INDICATION.  MX SUSPECTED A DEFECTIVE QTY TRANSMITTER.  WHEN ACCESSED QTY TRANSMITTER HE FOUND THE FLOAT IN AN UNUSUAL POSITION.  UPON FURTHER INSPECTION HE FOUND THE ROLL PIN ATTACHING THE FLOAT SWING ARM TO THE VARIABLE RESISTOR MISSING.  THIS ALLOWED THE FLOAT TO MOVE FREELY AROUND THE AXIS OF THE RESISTOR & PROVIDE AN ERRONEOUS INDICATION OF 600 LBS.  WHEN THE TANK WAS DRAINED ONLY 150 LBS WAS OFFLOADED.
